# SDR NACA20130221021

- Difficulty date: February 21, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 68,696 hours, 52,647 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGE AND TRACK AT SEVERAL LOCATIONS BS 927 - BS 986.5 RBL 40.  CORROSION ON SEAT TRACK FLANGE STA 927986.5 RIGHT BL 40 RIGHT IS BEYOND LIMITS.  NEW SEAT TRACK INSTALLED, MTRL IDENTIFIED IAW B737 SRM CHPT 53102 REV 105.  NEW SEAT TRACK INSTALLED IAW B737 SRM CHPT 51101 AND 51301 REV 105.
